| Model Number |
250 (+ 17.5 D) |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This initial emdr is being submitted to the fda for a reportable event that occurred outside the usa.Haptic damage is indicated as a potential malfunction related to the iol, as stated under the warnings section of the product's instructions for use (ifu).Regarding section h6 - manufacturer's codes for: type of investigation, findings, and conclusion are pending completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for type of investigation, findings, and conclusion.
Event or Problem Description
Event occurred in china.Damaged haptic after implantation.The patient underwent right eye vitrectomy with dislocated intraocular lens (iol) removal and secondary iol implantation with scleral fixation (using a preloaded aspheric posterior chamber iol) on (b)(6) 2025, at 15:00.The procedure was performed without surgical contraindications and completed successfully.Postoperative day 1 examination revealed no iol abnormalities.However, on postoperative day 2, iol displacement was observed, and mydriatic examination identified a nasal haptic fracture.Consequently, a right eye iol explanted and replaced another iol with scleral fixation was performed on (b)(6) 2025.Iol was explanted on (b)(6) 2025.Problem code: a0414 - material split, cut or torn.
Additional Manufacturer Narrative
This follow-up report #1 emdr is being submitted to fda for a reportable event that occurred outside the usa.The report includes corrected and additional information not available/included in the initial report.Corrected information: h3 - corrected to yes h6 - updated codes for manufacturer's investigation: type; findings; and conclusion.Additional information: g6 - type of report - noted as follow-up #1 h2 - type of follow-up - noted for additional information.The product was returned to the manufacturer.The investigation was conducted, with the methods and results as noted below.Appearance check result was consistent to reported information.We could not confirm which one is leading or trailing, and where haptic pieces were located.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 250).We also confirmed there were not any abnormalities on the loop pull strength test record of the material lot.(todl-g115-29) the dye test result showed the injector tip was properly coated.The lens release test result showed that the re-installed new iol could be released out of the returned cartridge/tip without any problems.The exact root cause was not determined.However, based on the available information and our investigation, we believe this event was not caused by our product quality.A review of the most recent complaint trending data indicates that no significant trends have been identified at this time and no capa is required as part of the product evaluation.